# SDR IXXA20220125004

- Difficulty date: January 14, 2022
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N443AZ
- Make and model: Boeing 767323
- Aircraft serial: 25202
- Aircraft time: 103,748 hours, 17,853 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Retainer
- Part number: 113T17703
- Part serial: NSN
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT I/B FLAP FAIRING 571FB INSIDE SEAL RETAINER IS CRACKED ON THE I/B SIDE
